
FEBREX PLUS TABLET 15'S
By INDOCO REMEDIES LIMITED
Contains: CHLORPHENIRAMINE MALEATE 2 MG+PARACETAMO...(See More)

₹ 91.815% OFF
5 Alternative Available 
Product Summary
Offer Price | ₹ 91.8 |
---|---|
Your Savings | ₹ 16.20 (15% on MRP) |
Medicines with same composition as FEBREX PLUS TABLET 15'S
Safety Advice of FEBREX PLUS TABLET 15'S
References related to FEBREX PLUS TABLET 15'S
- Picon PD, Costa MB, Rafael, et al. Symptomatic treatment of the common cold with a fixed-dose combination of paracetamol, chlorphenamine and phenylephrine: a randomized, placebo-controlled trial. BMC Infectious Diseases. 2013;13(1).
Customer Reviews
Harshit Patel
Quick service, getting discounts on medicines on regular basis
Reviewed on 12 Feb 2024
Harshit Patel
Reviewed on 12 Feb 2024
Quick service, getting discounts on medicines on regular basis
Donisalya vines
Got medicine which I was searching from yesterday thanks
Reviewed on 18 Feb 2024
Donisalya vines
Reviewed on 18 Feb 2024
Got medicine which I was searching from yesterday thanks
Milind Patel
Very cheap, helpful, friendly service
Reviewed on 10 Feb 2023
Milind Patel
Reviewed on 10 Feb 2023
Very cheap, helpful, friendly service
monalisha satapathy
Genuine products
Reviewed on 05 Aug 2023
monalisha satapathy
Reviewed on 05 Aug 2023
Genuine products
Dhara Patva
Good
Reviewed on 10 Feb 2024
Dhara Patva
Reviewed on 10 Feb 2024
Good